# SDR DALA201805183431

- Difficulty date: May 16, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 968
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LBL 6, AREA BS 968 DOOR SUPPORT STRUCTURE FOR THE LT PACK BAY DOOR, SPLICE FITTING IS CORRODED ON TOP AND SIDE SURFACES.  EVALUATED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-30-12, DETAIL II.  REPLACED THE SPLICE FITTING IAW SRM 51-40-02-0G.
